MathSciNet Relay Station
MathSciNet bibliographic data
MR1143142 34C15 (34-02 34C05 34C23 34C25 34E15 35B25 35K57)
Mishchenko, E. F.; Kolesov, A. Yu. Asymptotic theory of relaxation oscillations. (Russian) Trudy Mat. Inst. Steklov. 197 (1991), 3--84; translation in Proc. Steklov Inst. Math. 1993, no. 1(197), 1–93
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement